MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.113
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that ah plus export 3ml china that was used in a root canal treatment in december of 2023 and no abnormalities were reported.In august of 2024 the patient came into the hospital and reported experiencing pain in their teeth.The doctor found periapical periodontitis, secondary caries and tooth defects.Another root canal was done on the same tooth.The patient currently has no abnormalities.A patient reportedly presented pain on an endodontically treated tooth seven months after treatment.They had to undergo endodontic retreatment, which led to improvement in symptoms.The event description suggests a failure of the endodontic treatment, which is a common complication of endodontic treatment and not necessarily related to the sealer.
 
Additional Manufacturer Narrative
Investigation results: retain: the retained sample was examined on (b)(6) 2024.The results are within specification and are located under (b)(4).The identity of the retained sample was determined using ir spectrum.The identity of the material of the tubes (amin & epoxid) corresponds to the reference samples.Dhr the dhr of the complained batch was checked.There were no abnormalities in the dhr.

Brand Name
AH PLUS EXPORT 3ML CHINA
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20783546
Report Number8010638-2024-00012
Device Sequence Number12999088
Product Code KIF
UDI-Device IdentifierD010606201101
UDI-PublicD010606201101
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.20.113
Device Lot Number2404000315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown